# SDR SCNA98116

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT CABIN EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY FOR THE AFT CABIN FLOOR TRACK LIGHTING, OPERATIONALLY CHECKS GOOD.
